# SDR L1GA200000540

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT .027 X .250 INCH LONG LT SIDE OF RUDDER STATION XR 109, 18 INCHES FROM T/E.  INSTALLED REPAIR DOUBLER.
